Conformal collineations in string cosmology


Baysal H. , CAMCI U., Tarhan I. , Yilmaz I. , YAVUZ İ.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.11, no.3, pp.463-469, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1142/s0218271802001755
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Page Numbers: pp.463-469

Abstract

In this paper, we study the consequences of the existence of conformal collineations (CC) for string cloud in the context of general relativity. Especially, we interest in special conformal collineation (SCC), generated by a special affine conformal collineation (SACC) in the string cloud. Some results on the restrictions imposed by a conformal collineation symmetry in the string cloud are obtained.